# SDR 2008FA0000884

- Difficulty date: December 10, 2008
- Submitted: December 10, 2008
- Operation: General aviation
- Aircraft: N64204
- Make and model: Cessna 172P
- Aircraft serial: 75534
- Aircraft time: 13,738 hours
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Discharge Tube
- Part number: 229164
- Condition: Loose
- Location: Fuel Pump
- Part time: 669 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSP, FOUND THE PUMP DISCHARGE TUBE ON A MA-4SPA LOOSE. THIS IS THE THIRD SUCH FIND. OTHER ACFT HAVE HAD THE PUMP DISCHARGE TUBE MISSING AND FOUND AT THE BOTTOM OF THE CARB AIRBOX.
